# SDR F3LA2018040500312

- Difficulty date: February 26, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 52,395 hours, 19,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820000
- Condition: Corroded
- Location: Frame 14
- Part time: 52,395 hours, 19,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD CABIN AT FRAME 14 CENTER FLOORBEAM BETWEEN Y254 AND -Y254 CORRODED ON THE TOP SURFACE.    BLENDED THE DAMAGED AREA,  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 01.  REMOVED AND REPLACED THE FLOORBEAM IAW 51-42-11.
